Weight Gain After Treatments

Started by anonymous, May 07, 2015
6 replies for this topic
anonymous

N/A
N/A
Posted on
May 07, 2015
I was diagnosed with Invasive Ductusl Carsinoma in 2007. I had chemotherapy and radiation treatments, and was on Tamoxifen for only a year due to swelling in my feet, ankles, and knees. Chemo put me in early menopause, and it hasn't been fun at all! My biggest issue isn't the hot flashes or sleepless nights, it's the weight gain I've had. I've gained close the 60 lbs. It's killing me! I can't lose the weight, and I get so frustrated because no matter how much I cutout and exercise I still can't lose the weight. My breast cancer was hormone receptor positive, so I can't take any type of estrogen. Is there anyone out there who's had the same problem with weight gain? Any suggestions on how to get this weight off would be greatly appreciated. Thanks!
Report

Page 1 of 1 1

Leigh

Member
0 Replies
Posted on
May 07, 2015
I was diagnosed with Invasive Ductusl Carsinoma in 2007. I had chemotherapy and radiation treatments, and was on Tamoxifen for only a year due to swelling in my feet, ankles, and knees. Chemo put me in early menopause, and it hasn't been fun at all! My biggest issue isn't the hot flashes or sleepless nights, it's the weight gain I've had. I've gained close the 60 lbs. It's killing me! I can't lose the weight, and I get so frustrated because no matter how much I cutout and exercise I still can't lose the weight. My breast cancer was hormone receptor positive, so I can't take any type of estrogen. Is there anyone out there who's had the same problem with weight gain? Any suggestions on how to get this weight off would be greatly appreciated. Thanks!
Report
Dee

Member
0 Replies
Posted on
May 08, 2015
Pray to your god for a couple of weeks and if that doesn't work, pray another couple of weeks. I am sure it will give you peace. Right? Or is your advise only for others?
Report
Leigh

Member
0 Replies
Posted on
May 08, 2015
Really Dee?? Wow! obviously your comment was meant to hurt me. But no, it only made me realize what ignorant and mean people there are in this world. I pray to God every day., and He hears my prayers. I also have patience while waiting on Him to answer my prayers. I have the patience because he give it to me. I pray that one day you find peace and meaning to your life. Answer me this, since you're so creative with your words, WHAT exactly do you believe in? And WHY do you believe in what it is that you bueve in? Do you even know what you're purpose on earth is? Surely YOU will answer these questions, since you seem to have the answers to everything. Please share!
Report
Leigh

Member
0 Replies
Posted on
May 08, 2015
Wow! Someone changed my profile picture. That's funny! But that picture of whoever that is sure doesn't look a thing like me!
Report
Margaret

Member
0 Replies
Posted on
May 26, 2015
You are not alone with the weight gain. I am also up about 60 pounds and find that it is hard to lose, but I am trying. I am now 2 years out and doing well otherwise. It's hard to believe that at the start of chemo, I had vomiting and diarrhea such that I kept losing. Once I learned how to manage those symptoms, I began to gain to this new plateau. I don't yet have an answer, but certainly understand the issue.
Report
Margaret

Member
0 Replies
Posted on
May 26, 2015
oops, I submitted wice
Report

Page 1 of 1 1

You must log in to use this feature, please click here to login.